# SDR ASAA0954342

- Difficulty date: February 2, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 5,831 hours, 1,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A83427
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL INBD OF THRESHOLD HAS A 1 INCH CRACK APPROX STA 807.  R&R PANEL.
